# SDR AALA202203098862

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737*
- Aircraft serial: 33256
- Aircraft time: 11,680 hours, 4,952 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH DOES NOT SECURE DOOR CLOSED. ADJUSTED LEFT AFT LAVATORY DOOR OPERATIONS CHECK GOOD PER AMM 25-40-14.
